MAUDE Adverse Event Report: DEPUY MITEK LLC US GRAVITY TUBE SET 24PK; 1113 GRAVITY TUBE SET PK/24 -SH

DEPUY MITEK LLC US GRAVITY TUBE SET 24PK; 1113 GRAVITY TUBE SET PK/24 -SH
Model Number 281113
Medical Device Problem Codes Filling Problem (1233); Overfill (2404)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.¿ (b)(4).Depuy synthes has been informed that the lot number is not available.
 
Event or Problem Description
Fill chamber overfilled knee scope.No delay.No patient harm.Used another unit to complete the surgery.New unit to (b)(6) in biomed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.¿ investigation summary: the complaint device is not being returned, therefore is unavailable for a physical evaluation.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.Therefore, we cannot determine what caused the user to experience the reported event, we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4)- incomplete.Depuy synthes has been informed that the lot number is not available.
 
Event or Problem Description
Fill chamber overfilled knee scope.No delay.No patient harm.Used another unit to complete the surgery.New unit to (b)(6) in biomed.Additional information received on 2/15/2018: there was no visible lot number on the device due to its age, also the device was discarded by the account and will not be coming back.

Brand Name
GRAVITY TUBE SET 24PK
Common Device Name
1113 GRAVITY TUBE SET PK/24 -SH
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7133068
Report Number1221934-2017-50084
Device Sequence Number10784698
Product Code HRX
UDI-Device Identifier10886705015856
UDI-Public10886705015856
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K954465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2017
Report Date (Section F) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number281113
Device Catalogue Number281113
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Event Location Hospital
Date Report to Manufacturer11/20/2017
Initial Date Received by Manufacturer 11/20/2017
Supplement Date Received by Manufacturer02/15/2018
Initial Report FDA Received Date12/20/2017
Supplement Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1